# SDR SWAA2023021599598

- Difficulty date: February 6, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,884 hours, 34,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-06 CENTER CABIN FLOOR PANEL 241AF UPPER SKIN HAS PULLED COMPOSITE FIBERS.<[01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C-E.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. FABRIC (A150508); RESIN (A162413).  REQUEST OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (AAR 30347 EXP 4-30-23). TAP TEST GOOD.;[04] REPAIRED CENTER CABIN FLOOR PANEL 241AF UPPER SIDE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3-4
